# SDR IPXA2023030791651

- Difficulty date: March 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 38,220 hours, 26,004 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*A/C WAS OOS* *ATB* *EMER DECL* TE FLAPS DISAGREE EICAS MESSAGE WHEN SELECTING FLAPS UP AT APPROX 1500 FT.REPL TORQ TUBE FOR RT INBD FLP OUTB TRNSMISSN PN 251N4281-21 AMM 27-51-25-201. AFT COUPLING FND DISCON CAUSING DAMAGE TO TUBE. FLP DAMAGE DUE TO RT INBD FLAP OUTBD TRANMSSN TORQ TUBE DISCON. REPL RT INBD FLAP & AFT LAP AMM 27-51-02-401 & AMM 27-51-12-401. NEW INBD CARRIAGE INST AMM 27-51-05-401 IPC 27-51-02-10-110; 27-51-02-10-810; 27-51-02-10-821
